American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 193 found      Go to page: 1 2 3 4 > >>

[1] Liming Yang. A note on $L^p$-bounded point evaluations for polynomials. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Michael Hartz. Nevanlinna-Pick spaces with hyponormal multiplication operators. Proc. Amer. Math. Soc. 143 (2015) 2905-2912.
Abstract, references, and article information   
View Article: PDF

[3] Michael Lin and Laurian Suciu. Poisson's Equation for Mean Ergodic Operators. Contemporary Mathematics 636 (2015) 141-148.
Book volume table of contents
View Article: PDF

[4] Zenon Jan Jabłoński, Il Bong Jung and Jan Stochel. A hyponormal weighted shift on a directed tree whose square has trivial domain. Proc. Amer. Math. Soc. 142 (2014) 3109-3116.
Abstract, references, and article information   
View Article: PDF

[5] Zenon Jan Jabłoński, Il Bong Jung and Jan Stochel. Weighted shifts on directed trees. Memoirs of the AMS 216 (2012)
Book volume table of contents   

[6] C. Benhida and E. H. Zerouali. Spectral properties of commuting operations for $n$-tuples. Proc. Amer. Math. Soc. 139 (2011) 4331-4342. MR 2823078.
Abstract, references, and article information   
View Article: PDF

[7] Michael Didas and Jörg Eschmeier. Inner functions and spherical isometries. Proc. Amer. Math. Soc. 139 (2011) 2877-2889. MR 2801629.
Abstract, references, and article information   
View Article: PDF

[8] Dariusz Cichoń, Jan Stochel and Franciszek Hugon Szafraniec. Extending positive definiteness. Trans. Amer. Math. Soc. 363 (2011) 545-577. MR 2719693.
Abstract, references, and article information   
View Article: PDF

[9] Ameer Athavale and Pramod Patil. On the duals of Szegö and Cauchy tuples. Proc. Amer. Math. Soc. 139 (2011) 491-498. MR 2736332.
Abstract, references, and article information   
View Article: PDF

[10] Srdjan Petrovic. Spectral radius algebras and shift. Proc. Amer. Math. Soc. 138 (2010) 1639-1644. MR 2587448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Didas. On the slice map problem for $H^\infty (\Omega )$ and the reflexivity of tensor products. Proc. Amer. Math. Soc. 137 (2009) 2969-2978. MR 2506455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vasile Lauric. $(\mathcal {C}_{p}, \alpha )$-hyponormal operators and trace-class self-commutators with trace zero. Proc. Amer. Math. Soc. 137 (2009) 945-953. MR 2457434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sameer Chavan. A spectral exclusion principle for unbounded subnormals. Proc. Amer. Math. Soc. 137 (2009) 211-218. MR 2439443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jiangtao Yuan and Zongsheng Gao. Complete form of Furuta inequality. Proc. Amer. Math. Soc. 136 (2008) 2859-2867. MR 2399051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Takahiko Nakazi. Hyponormal Toeplitz operators and zeros of polynomials. Proc. Amer. Math. Soc. 136 (2008) 2425-2428. MR 2390509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bebe Prunaru. Some exact sequences for Toeplitz algebras of spherical isometries. Proc. Amer. Math. Soc. 135 (2007) 3621-3630. MR 2336578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Il Bong Jung, Mi Ryeong Lee and Sang Soo Park. Separating classes of composition operators via subnormal condition. Proc. Amer. Math. Soc. 135 (2007) 3955-3965. MR 2341946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. P. Duggal. Perturbations and Weyl's theorem. Proc. Amer. Math. Soc. 135 (2007) 2899-2905. MR 2317967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yoenha Kim, Eungil Ko and Ji Eun Lee. On the Helton class of $p$-hyponormal operators. Proc. Amer. Math. Soc. 135 (2007) 2113-2120. MR 2299488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. Foias, I. B. Jung, E. Ko and C. Pearcy. Hyperinvariant subspaces for some subnormal operators. Trans. Amer. Math. Soc. 359 (2007) 2899-2913. MR 2286062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] B. Chevreau, I. B. Jung, E. Ko and C. Pearcy. Operators that admit a moment sequence, II. Proc. Amer. Math. Soc. 135 (2007) 1763-1767. MR 2286086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kunyu Guo and Kai Wang. On operators which commute with analytic Toeplitz operators modulo the finite rank operators. Proc. Amer. Math. Soc. 134 (2006) 2571-2576. MR 2213734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. E. Brennan. Thomson's theorem on mean square polynomial approximation. St. Petersburg Math. J. 17 (2006) 217-238. MR 2159582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jörg Eschmeier. On the reflexivity of multivariable isometries. Proc. Amer. Math. Soc. 134 (2006) 1783-1789. MR 2207494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Witold Majdak, Zoltán Sebestyén, Jan Stochel and James E. Thomson. A local lifting theorem for subnormal operators. Proc. Amer. Math. Soc. 134 (2006) 1687-1699. MR 2204281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. J. Maher. Self-commutator approximants. Proc. Amer. Math. Soc. 134 (2006) 157-165. MR 2170555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Raúl E. Curto and Woo Young Lee. $k$-hyponormality of finite rank perturbations of unilateral weighted shifts. Trans. Amer. Math. Soc. 357 (2005) 4719-4737. MR 2165385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] José Giménez. Subnormal semigroups of composition operators. Proc. Amer. Math. Soc. 133 (2005) 1749-1756. MR 2120274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 193 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia